# SDR UALA2010041301244

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 51,497 hours, 6,179 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP DOOR 2 GALLEY AREA 3 EA LOWER WALL LIGHTS.   INOPERABLE LIGHT.  REPLACED LAMP.  ALL OPS NORMAL.
